Home
CV
Links
Teaching
Slides
Images
Running
Music
Photos
Conjugate!

Ph.D. Thesis

Papers and Publications

These are abbreviated versions of the citations and mostly serve as links to my ArXiv papers. For full publication details see my CV, and for a more up-to-date list, follow me on ResearchGate.

  1. M. Gillespie, B. Rhoades. Higher Specht bases for generalizations of the coinvariant ring. Submitted to Ann. Comb. (2020).
  2. R. Cavalieri, M. Gillespie, L. Monin. Projective embeddings of M_{0,n}-bar and Parking Functions. Submitted to J. Comb. Thy. Ser. A (2020).
  3. R. Cavalieri, M. Gillespie, L. Monin. Projective embeddings of M_{0,n}-bar and Parking Functions. Extended abstract, FPSAC 2020.
  4. M. Gillespie, K. M. Monks, K. G. Monks. Enumerating anchored permutations with bounded gaps. Disc. Math., to appear (2020).
  5. M. Gillespie, J. Levinson, and K. Purbhoo. Schubert curves in the orthogonal Grassmannian. Submitted to Discrete and Computational Geometry (2019).
  6. M. Gillespie, G. Hawkes, W. Poh, A. Schilling. Characterization of queer supercrystals. Submitted to J. Comb. Thy., Ser. A (2019).
  7. M. Gillespie, J. Levinson. Axioms for shifted shifted tableau crystals. Elect. J. Comb.
  8. M. Gillespie. Variations on a theme of Schubert calculus. In Recent Trends in Algebraic Combinatorics, AWM Springer Series.
  9. M. Gillespie, J. Levinson, and K. Purbhoo. A crystal-like structure on shifted tableaux. Extended abstract, FPSAC 2018.
  10. M. Gillespie, J. Levinson, and K. Purbhoo. A crystal-like structure on shifted tableaux. Algebraic Combinatorics, to appear.
  11. M. Gillespie and J. Levinson. Monodromy and K-theory of Schubert curves via generalized jeu de taquin. J. Alg. Comb., Volume 45, Issue 1 (2017), 191–243.
  12. M. Gillespie and J. Levinson. Monodromy and K-theory of Schubert curves via generalized jeu de taquin. Extended abstract, FPSAC 2016.
  13. M. Gillespie. A combinatorial approach to the q,t-symmetry relation in Macdonald polynomials. Electronic Journal of Combinatorics, Volume 23, Issue 2 (2016).
  14. K. Monks, K. G. Monks, K. M. Monks, and M. Monks. Strongly sufficient sets and the distribution of arithmetic sequences in the 3x+1 graph. Discrete Mathematics (2013), 468–489.
  15. M. Monks and K. Ono. Modular forms arising from Q(n) and Dyson's rank. Advances in Applied Mathematics, Dennis Stanton issue 46 (2011). 457–466.
  16. M. Monks. Number theoretic properties of generating functions related to Dyson's rank for partitions into distinct parts. Proceedings of the American Mathematical Society 138 (2010), 481–494.
  17. M. Monks. Reconstructing permutations from cycle minors. Electronic Journal of Combinatorics 16 (2009), #R19.
  18. M. Monks. The solution to the partition reconstruction problem. Journal of Combinatorial Theory, Series A, Vol. 116, Issue 1 (2009).
  19. M. Monks. Endomorphisms of the shift dynamical system, discrete derivatives, and applications. Discrete Mathematics, Vol. 309, Issue 16 (2009), 5196–5205.

Other Miscellaneous Writings